# SDR DHL9870634C

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19192
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING LEADING EDGE FRONT SPAR OUTBD VERTICAL STIFFENER CRACKED AT LOWER END, NR 6 SLAT OUTBD.  REPLACED VERTICALS STIFFENER PER SRM 51-10-1.  N/R 2065.
